Skip to Main content Skip to Navigation
Journal articles

Pointwise smoothness of space-filling functions

Abstract : We study irregularity properties of generic Peano functions; we apply these results to the determination of the pointwise smoothness of a Peano function introduced by Lebesgue and of some related functions, showing that they are either monoh ̈older or multifractal functions. We test on these examples several numerical variants of the multifractal formalism, and we show how a change of topology on IR can affect the H ̈older regularity of such functions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [41 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00798379
Contributor : Stéphane Jaffard <>
Submitted on : Friday, March 8, 2013 - 4:56:35 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Long-term archiving on: : Monday, June 17, 2013 - 11:22:55 AM

File

PSSFF.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00798379, version 1

Citation

Stéphane Jaffard, Samuel Nicolay. Pointwise smoothness of space-filling functions. Applied and Computational Harmonic Analysis, Elsevier, 2009, 26 (2), pp.181-199. ⟨hal-00798379⟩

Share

Metrics

Record views

390

Files downloads

381